Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Right hand turning cold suggestive of reynaud's disease - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Bones, Muscles and Joints
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3388 Questions

Doctor :   hi
User :   Hi, for quite a while now I suffer from cold hands, and its almost always my right hand which is very cold
User :   usually my left hand is ok or not as bad
Doctor :  
User :   but its pretty awkward when shaking hands or whatever else
User :   I don't do much exercise so I don't know if thats it
Doctor :   any other problem?
User :   no, just wanted to know about that
Doctor :   where aare u from?

User :   england
Doctor :  
ok there are many reasons for cold hands
Doctor :  
like circulatory disorders
Doctor :  
reynauds disease
Doctor :  
but in some persons naturally the skin is cold
User :   ok
User :   my hand gets really stone cold, so I doubt its just naturally like that, but I'll do some research into reynauds and see if its that
Doctor :  
but as u dont have anytother problem other than cpld hand
Doctor :  
it may be just natural in u
User :   mhh
User :   ok
Doctor :   eat more fish
Doctor :  
it has got omega 3 fatty acids which produce more heat
Doctor :  
and also have diet rich in iron content

Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor